Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 14 (1991), Issue 1, Pages 27-44
http://dx.doi.org/10.1155/S0161171291000030

Some properties of the functional equation ϕ(x)=f(x)+0λxg(x,y,ϕ(y))dy

School of Mathematics, University College of North Wales, Gwynedd, Bangor LL57 1UT, UK

Received 7 February 1989; Revised 9 April 1990

Copyright © 1991 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Li. G. Chambers, “Some properties of the functional equation ,” International Journal of Mathematics and Mathematical Sciences, vol. 14, no. 1, pp. 27-44, 1991. doi:10.1155/S0161171291000030